# SDR SWAA2022112970625

- Difficulty date: November 13, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727D TO BS767 RBL21.5 WL156 / [01] UPDATED MEASUREMENT TABLE #20 FOR PICTURE OF CORROSION ATTACHED;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+12' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION ITEMS 1; 2. VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[04] REMOVED ACB R/H FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 RBL21.5 WL156 PER SRM 51-40-02-0G-0;[05] LOCATED; DRILLED AND DEBURRED ACB R/H NEW FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 RBL21.5 WL156 PER SRM 51-40-05-0G-0; DWG 146A7500 AND 146A0061. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION #5 OK TO INSTALL;[07] INSTALLED ACB R/H NEW FLOOR TO SIDEWALL SUPPORT BS727 TO BS767 RBL21.5 WL156 PER SRM 51-40-02-0G-0; DWG 146A7500 AND 146A0061.;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED MEASUREMENT TABLE
